My mother has been taking this medication for about a year and recently over the last 2 months her memory has gotten worse and worse I have read that this can lead to early Alzheimer's disease when I've actually told her to ask her doctor about it because I'm scared she's getting it can somebody provided me any information a doctor or nurse that has details and knows for sure if this medication really does leave her early Alzheimer's I have read online plenty of forums and statements from people that they also have experience that she will come out of nowhere asking me about something that we're not even talking about I haven't talked about can also when she sings to 6:30 at night at 6:30 in the morning its cetera provide me with as much information if you have it thanks I appreciate it
Ipapile' So sorry about Mom this is one of the hardest things for all to go through, yOU LEFT OUT HER AGE, and what else she might be doing.But as far as Effexor goes any medication can affect our elderly their systems revert back to like a child and it could be She needs a different dose. You do have the right to call the doctor and question some of these things.she may just need here doses of medications adjusted Talk with her doctor, I went through this with my mom.But there really is no proof that Effexor can cause this but it could be a side effect and the doctor should know We are not doctors here we are, other people, like you that have had the same type problems and are doing better and try to help others with their medication.But her doctor could run a few test in the office and get an Idea of what her mental state is at this time. They did this to my late Mother AND they are the very simple test that I don't know if she is seeing a family doctor or a shrink as I call mine.But there are a lot of medical problems that have to rule out first also. Please make her an appointment and feel free to repost here for others to answer you also. I feel this is the best site on the system which is why I stay on this one and have given up on other places. Please bookmark us and feel free to post any medication or worries you might have that we can help you with. prayers for you and Mom Please let the doctor know asap about your concerns.
Yes;Ipapile1983; yes this is pretty young for your Mom to go through all of this and I know it is real hard on you to sit and watch it. But sure sounds like time for the doctor to run some test or at least double check all of her medications that she is just not oversedated at times. Yes the letter is a very good Idea like you said she might not even remember what is going on at the time the way things are going.
- Effexor Information for Consumers
- Effexor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Effexor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Apr 2013 • 1 answer
What the best medication is for dementia or alzheimers is? Is seroquel appropriate for sleeplessness
Posted 14 Feb 2014 • 5 answers
Posted 29 Aug 2015 • 3 answers
Posted 25 Feb 2016 • 2 answers
Posted 30 Sep 2017 • 1 answer